| Catalog Number |
45-650 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture".This report is for the left side.The device has been explanted.
Additional Manufacturer Narrative
Laboratory analysis summary: the device related to the reported events of rupture was received on august 07, 2025, with lot number 2731663.Based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed a broken assessed as an unidentified (tear) opening.No additional observations performed on the device.No further actions are required.
Event or Problem Description